MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an air embolism.A left atrial appendage (laa) closure procedure was being performed.A watchman truseal access system (was) was positioned in the laa.After the initial contrast injection through the pigtail catheter within the was, the patient experienced st segment elevation.The cardiac anesthesiologist noted via transesophageal echocardiogram (tee) that there was air in the laa and the left ventricle.The physician aspirated back through the was to remove the air and then exchanged the was for a new one.The patient was given epinephrine and they stabilized.There was no issue noted with the first was upon examination outside the patient.The procedure was completed with the second was.Post procedure the patient was assessed and there were no neurological deficits noted.There were no further complications reported.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11703370
Report Number2134265-2021-04473
Device Sequence Number3534981
Product Code DQY
UDI-Device Identifier08714729965701
UDI-Public08714729965701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberM635TU70010
Device Catalogue NumberM635TU70010
Device Lot Number0026544332
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;